# SDR SWIA2021081060276

- Difficulty date: June 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 501 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE REPAIR OF FRAME SECTOR FS501.00 AT STGR -16R COMMON TO JOB 71004994 OP 63  MX # 22779504     (C-CHECK RO 8/9/2021)    PERFORMED SPLICE REPAIR OF THE FRAME SECTOR AT FS501.00 STGR 16R REF REO 670-53-31-671 REV -- DATED 2021-06-05.  PRESSURE LEAK CHECK GOOD.  COMPLIED WITH SKYWEST FORM M-337 AND SKYWEST TASK 51-900-1002-SKY.
